On rings which satisfy the minimum condition for the right-hand ideals
Compositio Mathematica, Tome 7 (1940) , pp. 214-222.
@article{CM_1940__7__214_0,
     author = {Levitzki, Jakob},
     title = {On rings which satisfy the minimum condition for the right-hand ideals},
     journal = {Compositio Mathematica},
     pages = {214--222},
     publisher = {Johnson Reprint Corporation},
     volume = {7},
     year = {1940},
     zbl = {0022.00704},
     language = {en},
     url = {www.numdam.org/item/CM_1940__7__214_0/}
}
Levitzki, Jakob. On rings which satisfy the minimum condition for the right-hand ideals. Compositio Mathematica, Tome 7 (1940) , pp. 214-222. http://www.numdam.org/item/CM_1940__7__214_0/